# SDR 2007UALA02953

- Difficulty date: August 1, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N336UA
- Make and model: Boeing 737322
- Aircraft serial: 24240
- Aircraft time: 55,550 hours, 31,007 cycles
- Engine: Ge CFM56*
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Misinstalled
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS 'A' RESERVOIR QUANTITY DECREASED TO ROUGHLY 25 PERCENT.  IMPROPER O-RING INSTALLATION.  REPLACED O-RING AT EDMP PUMP-SERVICED SYSTEM-LEAKED CHECKED-NONE NOTED.  OK FOR SERVICE.  FOUND O-RING DISLODGED BETWEEN UNION AND PUMP PORT DUE TO MISSING STEEL BACKUP WASHER.  REPLACED BOTH STEEL WASHER AND O-RING TO REPAIR THIS LEAK.
